# SDR ASAA2022032137733

- Difficulty date: March 21, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 29,803 hours, 9,389 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Harness
- Part number: CA24401
- Condition: Deteriorated
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C N8420001 RT ENGINE HARNESS INSP FOUND CORE FIRE DETECTION HARNESS MW0326 BRAID OVER DETECTOR MOSTLY MISSING AND RUBBER INSULATORS BADLY DETERIORATED. GROUNDED - YES. REF B737-900 AMM 26-11-02, REMOVED/REPLACED MW0326 CORE FIRE DETECTOR HARNESS. OPS NML REF SAME.
